# SDR ASAA2015032911166

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 4,016 hours, 1,328 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER TRIPPED BAT/STBY SW/POS IND P6-5B.  ACFT GROUNDED. GVI OF AREA, NO DISCREPANCIES NOTED.  RESET C/B.  PERFORMED OPS TEST OF STANDBY POWER SYSTEM IAW MM 23-34-00-710-802. OPS TEST NORMAL.  C/B REMAINS SET.  HAS NO OTHER HISTORY, 30 DAYS..
